MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. TIGHTROPE® II ABS, IMPLANT; NON-DEGRADABLE FIXATN FASTENER
Model Number TIGHTROPE® II ABS, IMPLANT
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the suture of the device tore while tightening.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-1588tn-20 tightrope® ii abs, implant batch number 15432930, was received for evaluation.Visual inspection found that the loop system was broken off; evaluation of the returned sutures revealed fraying and damage, indicating excessive force.A functional test was not performed as the device was received broken/damaged.The most likely cause of the reported failure is user error, including the application of excessive force and/or pulling the suture strands not in line with the bone socket.Directions for use dfu-0147-eor4_fmt_en, tightrope® devices g.Precautions 1.Acl/pcl/btb/rt/abs/cl/cls/pf/pfc tightrope only: excessive force on the shortening suture strands and/or tensioning the shortening suture strands not in-line with the bone socket may break the strands and impair ability to fully seat the implant.No additional force on the shortening suture strands is required when the graft/wedge construct reaches the desired position in the femoral socket, and the graft stability is verified by pulling distally on the graft.

Brand Name
TIGHTROPE® II ABS, IMPLANT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24233902
Report Number1220246-2026-00349
Device Sequence Number21389645
Product Code MBI
UDI-Device Identifier00888867371897
UDI-Public(01)00888867371897(11)250507(17)300430(10)15432930
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE® II ABS, IMPLANT
Device Catalogue NumberAR-1588TN-20
Device Lot Number15432930
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown